# SDR SWAA118359

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 67,008 hours, 46,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND RT FRAME I/B LOWER FASTENER INNER CHORD CRACKED AT BS 616.  REPAIRED CHORD PER SWA EA.
